# SDR HNAA2021040700132

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 37,366 hours, 33,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  906     21-00  2318501  07APR21  CLT  CLOSE
      LIGHT BURNING OIL SMELL WITH BLEEDS ON. DISIPATED SOON AFTER TAKEOFF. STRONGER NUMBER 2 PACK
FACT  07APR21  13:28  CLT
            OPERATED BOTH PACKS WITH APU BLEED NO SMELL NOTED INCOCKPIT OR CABIN. OPERATED BOTH PACKS OF EACH ENGINE INDIVIDUALLY WITH NO SMELLS NOTED IN COCKPIT OR CABIN. BLEED AND PACK SYSTEMS OPERATE NORMALLY AT THIS TIME. A/C OK FOR SERVICE.
